# SDR SWAA2021092018105

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727a Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 45 STA 727A+16.5'' WL 208 HAS CORROSION ON UPPER SURFACE ; / [01] REMOVED CORROSION FROM SEAT TRACJ STA 727A + 16.5' LBL 45. UPPER SURFACE IAW 51-10-02-0G-0; USED 10X MAGNIFYING GLASS.; [02] VERIFIED MATERIAL LOSS STA 727A + 16.5' LBL 45 UPPER SURFACE IAW SRM 53-00-52-1A-1. FOUND TO BE WITHIN LIMITS. DEPTH .016' MAX ALLOWED .020'. AAR TOOL 36307 CAL DUE DATE 06/14/22.; [03] VERIFIED STEPS 1. AND 2.; [04] OK TO RESTORE FINISH.; [05] TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1. COMPLETED ALL STEPS 1-5.; [06] INSPECTION CW.
